# SDR HNAA0200014

- Difficulty date: February 2, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N927HA
- Make and model: Dhav DHC8102
- Aircraft serial: 117
- Aircraft time: 35,439 hours, 39,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LEFT HAND EMERGENCY EXIT CORROSION FOUND ON FRAME AT STATION X366 AFT SIDE BELOW EMERGENCY EXIT.  FRAME THICKNESS IS .040. DEPTH OF CORROSION AT EDGE OF FRAME IS .012.  REPAIRED FRAME AREA IAW EO8-53-02-0141.  BLEND OUT CORROSION, FABRICATED A REPAIR STRAP AND INSTALLED INSIDE OF FRAME INNER CHORD.
